On one dimensional dissipative Schrödinger-type operators, their dilations and eigenfunction expansions
- Kaiser, Hans-Christoph
- Neidhardt, Hagen
- Rehberg, Joachim
We study in detail Schrödinger-type operators on a bounded interval of the real axis with dissipative boundary conditions. The characteristic function of such operators is computed, its minimal self-adjoint dilation is constructed and the generalized eigenfunction expansion for the dilation is developed. The problem is motivated by semiconductor physics.
- Mathematische Nachrichten, 2003, Vol. 252, pp.51-69